# SDR CALA2025091608985

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 91,557 hours, 19,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY PATH MARKING LIGHTS AT 34 D AND 32 F FOUND DAMAGED AND REQUIRE REPLACING.  LIGHT STILL OPS AISLE EMERGENCY PATH MARKING LIGHT AT 32F REMOVED & REPLACED IAW AMM TASK 33-51-10-962-105, OP CHECK OKAY.  AISLE EMERGENCY PATH MARKING LIGHT AT 34D.  REMOVED & REPLACED IAW AMM TASK 33-51-10-962-105, OPS CHECK OKAY.
